# SDR SWAA2013062817699

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 52,974 hours, 31,323 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING TO BODY FAIRING AFT STIFFENER CRACKED.  R&R STIFFENER IAW SRM.
